# SDR UALA2011071103450

- Difficulty date: July 9, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 60,862 hours, 8,897 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11511007
- Part serial: 34
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "BLEED PRESS SENSOR L" DISPLAYED.  MAINT MESS:36-13001.  REPLACED LEFT ASCPC REF AMM.  SOFTWARE AND OPS CHECKS OK.
